# SDR ABXA20150526066

- Difficulty date: May 26, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 58,016 hours, 42,533 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE ALARM SOUNDED.  NO SMOKE OBSERVED.  LAVATORY SMOKE DETECTOR OPERATION CHECKED GOOD.
